MAUDE Adverse Event Report: APEX BIOTECHNOLOGY CORP. GLUCOCARD EXPRESSION BLOOD GLUCOSE TEST SYSTEM

APEX BIOTECHNOLOGY CORP. GLUCOCARD EXPRESSION BLOOD GLUCOSE TEST SYSTEM
Model Number 571100
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Meter was returned for evaluation to (b)(4) (importer and complaint handler).Meter was returned and evaluated and performed to specification.No failures detected.Apex (manufacturer) performed evaluation and confirmed the problem with returned meter (b)(4).Corrective actions are initiated to improve the problem.(b)(4).
 
Event or Problem Description
(b)(6) pharmacist calling on behalf of customer.Customer gave permission to speak with (b)(6).(b)(4).Caller has owned meter for two years.Customer went to the pharmacy because her meter giving results in mmol/l.(b)(6) wanted to know how to go about changing it back to mg/dl.I explained to (b)(6) that there is no way to go about doing so and we would bave to replace the meter.Please replace meter and send return label.

Brand Name
GLUCOCARD EXPRESSION BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE TEST SYSTEM
Manufacturer (Section D)
APEX BIOTECHNOLOGY CORP.
no.7 li-hsin road v
hsinchu science park
hsinchu, taiwan 30078
TW  30078
MDR Report Key9789827
Report Number9616936-2018-00002
Device Sequence Number2185255
Product Code NBW
UDI-Device Identifier00015482570101
UDI-Public(01)00015482570101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113098
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Pharmacist
Remedial Action Replace,Modification/Adjustment
Type of Report Initial
Report Date (Section B) 06/22/2018
Report Date (Section F) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number571100
Device Catalogue Number571100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/22/2018
Device Age6 YR
Event Location Other
Date Report to Manufacturer07/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2018
Initial Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1